# SDR 99UAL900528

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 2f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1EF AND 2F ARE INOPERATIVE.  *S/D*  SECURED WIRES IN CENTER BETWEEN SEATS 2B, C.  ALL LIGHTS OPERATIONALLY CHECK NORMAL.
